EconPapers    
Economics at your fingertips  
 

A further justification for the negligence rule

Dominique Demougin () and Claude Fluet

International Review of Law and Economics, 1999, vol. 19, issue 1, 33-45

Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (16)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0144-8188(98)00031-3
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A Further Justification for the Negligence Rule (1998)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:irlaec:v:19:y:1999:i:1:p:33-45

Access Statistics for this article

International Review of Law and Economics is currently edited by C. Ott, A. W. Katz and H-B. Schäfer

More articles in International Review of Law and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:irlaec:v:19:y:1999:i:1:p:33-45